Analytical Transport Economics

Vickerman, R.W. (2002) Analytical Transport Economics. Review of: Analytical Transport Economics by Polak, J.B. and Heertje, A.. Journal of Regional Science, 42 (1). pp. 200-204. ISSN 0022-4146. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Review
Subjects: H Social Sciences > HE Transportation and Communications
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Roger Vickerman
Date Deposited: 27 May 2009 16:43
Last Modified: 14 Jan 2010 14:41
Resource URI: http://kar.kent.ac.uk/id/eprint/10747 (The current URI for this page, for reference purposes)
  • Depositors only (login required):